Disjointness properties for Cartesian products of weakly mixing systems

Volume 128 / 2012

Joanna Kułaga-Przymus, François Parreau Colloquium Mathematicum 128 (2012), 153-177 MSC: Primary 37A05; Secondary 37A30, 37A50. DOI: 10.4064/cm128-2-2

Abstract

For $n\geq 1$ we consider the class ${\rm JP}(n)$ of dynamical systems each of whose ergodic joinings with a Cartesian product of $k$ weakly mixing automorphisms ($k\geq n$) can be represented as the independent extension of a joining of the system with only $n$ coordinate factors. For $n\geq 2$ we show that, whenever the maximal spectral type of a weakly mixing automorphism $T$ is singular with respect to the convolution of any $n$ continuous measures, i.e. $T$ has the so-called convolution singularity property of order $n$, then $T$ belongs to ${\rm JP} (n-1)$. To provide examples of such automorphisms, we exploit spectral simplicity on symmetric Fock spaces. This also allows us to show that for any $n\geq 2$ the class ${\rm JP}(n)$ is essentially larger than ${\rm JP}(n-1)$. Moreover, we show that all members of ${\rm JP}(n)$ are disjoint from ergodic automorphisms generated by infinitely divisible stationary processes.

Authors

  • Joanna Kułaga-PrzymusFaculty of Mathematics
    and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • François ParreauLaboratoire d'Analyse, Géométrie et Applications
    UMR 7539
    Université Paris 13 Sorbonne Paris Cité et CNRS
    99 av. J.-B. Clément
    94430 Villetaneuse, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image